TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Exclamation Pills attacked my heart? - July 6th 2013, 05:29 AM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

Hey there, this might be long, I'll try and shorten it though. Also, I don't know if I'm allowed to list how many pills I took so I'll just say "a lot" but if you want to know the full amount PM me.

Okay so for the last past year I took pills. Not anything prescription (except when I hurt my back but that isn't affecting me) but just over the counter. Now, I took extremely high dosages of Advil and Aleve over a long period of time. The following days after I took the pills I would experience shaking, upset stomach, headaches, dizziness, irregular heart beat, difficulty breathing, sweating, vertigo, vision problems and chest/heart pain.
Towards the end (before I got caught) the side effects would last longer and be more severe.
My parents know what I did and how many I took, when my mom called a doctor (she thought I was attempting suicide everytime) the doctor said they didn't know how I was alive and that I should have been experiecing at least stomach bleeding or be in a coma. But I wasn't having either.
Now, I never went to the doctor because after that I stopped popping pills. But ever since I've had breathing issues and heart issues off and on, sometimes so bad I feel like I'm going to pass out.
I don't know if it's from the pills or not, because apparently the pills didnt effect me like a normal person or I'd be at least in the hospital.
I haven't gone over the dosage in months, but the breathing and heart/chest pain as well as irregular heart beats still happens and when it does it scares me.
I don't know what I should do. I know y'all aren't doctors but I honestly can't figure out what to do. I don't really want to go to the doctor.

**some nights I would mix Aleve and Advil and take them at the same time at extreme dosages



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
  (#2 (permalink)) Old
Thereishope Offline
Skittles Minion & Fish Thrower
I can't get enough
*********
 
Thereishope's Avatar
 
Name: Michael
Age: 38
Gender: Male
Location: Maine, USA

Posts: 2,778
Blog Entries: 76
Join Date: November 9th 2012

Re: Pills attacked my heart? - July 6th 2013, 08:42 AM

It's possible that it might have done some damage. I would definitely check with your doctor and explain what is going on and maybe they can run tests to see if they can find anything.
   
  (#3 (permalink)) Old
Member
I've been here a while
********
 
minniemouseprincess's Avatar
 
Name: Julia
Age: 26
Gender: Female
Location: Disney World=)

Posts: 1,015
Join Date: December 17th 2010

Re: Pills attacked my heart? - July 6th 2013, 08:52 AM

In terms of the huge doses and no coma or stomach bleeding, some people can do it without things like that happening to them. I heard Marilyn Monroe would take Asprin by the handful because her cramps were so bad. It didn’t do anything to her except cause her to have a LOT heavier periods. So you may just be someone that has a high tolerance like her. However, it is NOT good that you are having heart/chest/breathing issues. That is a sign that something may not be right. NEVER mess with that stuff. Whenever you have any symptoms of that nature, go to the doctor asap. If you can, i’d get yourself in tomorrow. It could be nothing, but its better to know.


   
  (#4 (permalink)) Old
Lelola Offline
Member
I've been here a while
********
 
Lelola's Avatar
 
Gender: Female
Location: Ohio

Posts: 1,077
Join Date: June 16th 2013

Re: Pills attacked my heart? - July 6th 2013, 10:24 PM

It's possible but I would be more concern about kidney function. The issue is that to diagnose whether there was damage done is that you would need to see a doctor or a midlevel provider.

We can't assess you over the Internet. What someone will say is one thing could be another thing entirely. When I have to assess people for my job, someone may have "chest pain" but what they really are complaining of is pain from coughing.

Like heart issues is vague and I would have no idea what you meant if you just told me heart issues and we're sitting face to face. I would have to ask you more questions. Also presentation can make a difference too.
   
Closed Thread

Bookmarks

Tags
attacked, heart, pills

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.